MathSciNet Relay Station
MathSciNet bibliographic data
MR218233 02.65
Scott, Dana A proof of the independence of the continuum hypothesis. Math. Systems Theory 1 1967 89–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement